MathSciNet Relay Station
MathSciNet bibliographic data
MR1811096 68T45 (60G60 62M40)
Mumford, David; Gidas, Basilis Stochastic models for generic images. Quart. Appl. Math. 59 (2001), no. 1, 85–111.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement